# SDR 08FDEA00029

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA00513
- Condition: Cracked
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AIRCON PACK DOOR CUTOUT BS 547, S-33L FOUND FRAME CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-30-00 FIGURE 1.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
